I had been taking 50 mg of Seroquel at night for about 6 months and within the past week Prozac was added. After two days on the Prozac, I started waking up 2-3 times a night with sever leg cramps. Does anybody know if this is a side effect of the Prozac, will it go away and what can I do to stop them from interupting my sleep? Please help!!
Hi, there is a potential side effect when taking Prozac, of joint/muscle pain. You should report this to the prescribing doctor - he will be able to give you an idea of how long this may affect you, and if there is anything that could help with this symptom. I have checked for interactions between these 2 medications, and this isn't listed, so it isn't because you are taking the 2 together
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Feb 2013 • 5 answers
Updated 7 Oct 2013 • 1 answer
Updated 28 Oct 2013 • 2 answers
Updated 7 Nov 2013 • 4 answers
Updated 28 Mar 2014 • 2 answers